# SDR AWXA200300429

- Difficulty date: April 2, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 54,127 hours, 23,348 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N8711
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-08 CHECK CORROSION WAS FOUND ON AFT CARGO COMPARTMENT DOOR FRAME WEB AT BS 1380, FROM STR 21 TO 26 RT.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED DAMAGED SECTION OF AFT CARGO COMPARTMENT DOOR FRAME WEB AT BS 1380, FROM STR 21 TO 26 RT; FABRICATED A REPAIR PLATE; INSTALLED REPAIR PART IAW B757-200, SRM 53-00-07 FIG 202.
